# SDR SWIA200922683

- Difficulty date: September 22, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 17,052 hours, 14,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8D EMERGENCY LIGHT INOP.  (FLT 5922)  FOUND LOOSE CONNECTION ON FLOOR LEVEL LIGHT STRIP.  CLEANED AND RECONNECTED LIGHT STRIP CONNECTOR AS REQUIRED.
